# SDR DALA2015052403511

- Difficulty date: May 20, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLANGE ON VERTICAL FIN NEAR BS 1475.  R & R FORMER AND DOUBLER IAW DWG 5910242.
